# SDR 97ZZZX4712

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BK117A3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Wheel
- Part number: 4639311042
- Condition: Mismanufacutred
- Location: Transmission
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TRANSMISSION BEVEL WHEEL REJECTED NEW OUT-OF-BOX.  UNABLE TO GET ACCEPTABLE GEAR PATTERN.  INSTALLED IN 2 DIFFERENT GEARBOXES WITHOUT SUCCESS (SAME RESULTS).  THE CONTACT PATTERN IS ALWAYS OFF THE TOE.  REPLACED WITH NEW UNIT, CORRECT PROBLEM.
